Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 115, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 5, 2012, 11:07 AM CDT for Lawrence County, Richland County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 11:07 AM CDT (16:07 UTC)
- Expired
- Sep 5, 2012, 11:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 9:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
260
WUUS53 KILX 051607
SVRILX
ILC101-159-051645-
/O.NEW.KILX.SV.W.0115.120905T1607Z-120905T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
SOUTHERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 1145 AM CDT.
* AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OLNEY TO SCHNELL...AND MOVING EAST SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...CALHOUN...PARKERSBURG...ST. FRANCISVILLE...
BERRYVILLE...HELENA...BILLETT AND MOUNT CARMEL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. A TREE WAS
BLOWN DOWN ONTO A HOUSE IN FLORA AT 1045 AM.
WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
3863 8829 3867 8827 3875 8817 3867 8760
3857 8766
TIME...MOT...LOC 1606Z 279DEG 33KT 3873 8810 3859 8826
WIND...HAIL 60MPH <.75IN
$$
MILLER2 follow-up statements
817
WWUS53 KILX 051629
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT WED SEP 5 2012
ILC101-159-051645-
/O.CON.KILX.SV.W.0115.000000T0000Z-120905T1645Z/
LAWRENCE IL-RICHLAND IL-
1129 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RICHLAND AND SOUTHERN LAWRENCE COUNTIES UNTIL 1145 AM CDT...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SUMNER TO PARKERSBURG. ADDITIONAL SEVERE STORMS FROM OLNEY TO
5 MILES SOUTH OF CLAY CITY. ALL OF THE STORMS WERE MOVING EAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
CALHOUN...CLAREMONT...ST. FRANCISVILLE...HELENA...
MOUNT CARMEL AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HIGHEST WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
3863 8829 3867 8827 3875 8817 3867 8760
3857 8766
TIME...MOT...LOC 1627Z 279DEG 33KT 3870 8786 3856 8802
WIND...HAIL 60MPH <.75IN
$$
MILLER077
WWUS53 KILX 051646
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT WED SEP 5 2012
ILC101-159-051657-
/O.EXP.KILX.SV.W.0115.000000T0000Z-120905T1645Z/
LAWRENCE IL-RICHLAND IL-
1146 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND AND SOUTHERN
LAWRENCE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.
LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
3863 8829 3867 8827 3875 8817 3867 8760
3857 8766
TIME...MOT...LOC 1629Z 279DEG 33KT 3870 8784 3856 8800
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 10:53 AM CDT, 14 minutes earlier.
Area forecast discussion, Sep 5, 10:53 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1053 AM CDT WED SEP 5 2012 .DISCUSSION... ISSUED 1044 AM CDT WED SEP 5 2012 MULTIPLE SFC BOUNDARIES AND LEFTOVER MCS REMNANTS MOVING THROUGH THE CWA THIS MORNING...BRINGING TSRA AND WINDY CONDITIONS TO CENTRAL AND SOUTHEASTERN ILLINOIS. SOME SCT ACTIVITY STILL GOING ON BEHIND THE BOUNDARY WHERE THE SUN HAS BEEN ALLOWED TO DESTABILIZE THE BOUNDARY LAYER NW OF THE ILLINOIS RIVER VALLEY. AS CLOUDS CONTINUE TO CLEAR...EXPECT THIS SCT ACTIVITY TO BE POSSIBLE FOR MUCH OF THE REMAINDER OF THE CWA THROUGH THE AFTERNOON. HJS && .AVIATION... ISSUED 645 AM CDT WED SEP 5 2012 A LINE OF SHOWERS AND THUNDERSTORMS NEAR IL RIVER AT PIA AIRPORT WILL SPREAD SE TO BMI AIRPORT AROUND 12Z AND SHOULD FALL APART AS IT REACHES I-72 BY MID MORNING. NNE WINDS OF 15-20 KTS WITH GUSTS OF 25-30 KTS TO OCCUR BEHIND THE OUTFLOW BOUNDARY AT PIA AND BMI NEXT HOUR OR TWO. THESE WINDS ENHANCED BY A MESO-HIGH 1015 MB BY CLINTON IA NEAR THE IA/IL MS RIVER BORDER WITH WEAKENING MCS. WILL NEED TO WATCH TO SEE IF THIS OUTFLOW HOLDS TOGETHER LONG ENOUGH TO AFFECT THE I-72 TAF SITES WHERE A WIND SHIFT MAY BE NEEDED THERE AS WELL BY MID MORNING...BUT WITH WEAKER WIND SPEEDS. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP DURING MID/LATE AFTERNOON OVER CENTRAL IL AND CONTINUE INTO MID EVENING AND LAST LONGEST A DEC AND CMI AS A COLD FRONT OVER THE UPPER MS VALLEY MOVES SE THROUGH CENTRAL IL THIS EVENING. MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH THUNDERSTORMS AND COULD BE GUSTY WINDS AS WELL THOUGH TOO EARLY TO PINPOINT THE TIMING OF THIS. CLEARING SKIES BEHIND THE COLD FRONT OVERNIGHT WITH SOUTH WINDS 8-14 KTS TODAY TURNING NW BY OVERNIGHT AND WEAKENING TO LESS THAN 10 KTS AS WEAK HIGH PRESSURE OVER THE NORTHERN ROCKIES SETTLES INTO THE MS VALLEY THU MORNING. KH && .PREV DISCUSSION... ISSUED 330 AM CDT WED SEP 5 2012 SHORT TERM...TODAY THROUGH FRIDAY NIGHT 00Z MODELS CONTINUE TO BE SLOWER WITH COLD FRONTAL PASSAGE LATER TODAY AND TONIGHT...AND SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS FROM MID AFTERNOON INTO MID EVENING. PER SPC DAY1 DISCUSSION... MODEL FORECASTS SUGGEST THE STRONGEST INSTABILITY WILL DEVELOP FROM ACROSS CENTRAL IL LATE THIS AFTERNOON. NAM FORECAST SOUNDINGS AROUND SPRINGFIELD IL AT 00Z/THU SHOW MLCAPE VALUES RANGING FROM 3000 TO 4000 J/KG. THE STRONG INSTABILITY COMBINED WITH MODERATE DEEP LAYER SHEAR PROFILES SHOULD BE FAVORABLE FOR SUPERCELLS WITH LARGE HAIL. THE PRISTINE THERMODYNAMIC ENVIRONMENT MAY ALSO SUPPORT HAIL GREATER THAN 2 INCHES IN DIAMETER ESPECIALLY WITH SUPERCELLS THAT HAVE ACCESS TO THE STRONGEST INSTABILITY. AS LOW- LEVEL FLOW INCREASES DURING THE EARLY EVENING...CELLS SHOULD CONGEAL INTO A LINEAR CONVECTIVE SYSTEM RESULTING IN AN INCREASED WIND DAMAGE THREAT. AN ENHANCED WIND DAMAGE THREAT MAY DEVELOP ACROSS THE LOWER OH VALLEY ESPECIALLY IF AN MCS CAN ORGANIZE AND MOVE QUICKLY SE ACROSS THE REGION. ONE MORE HOT AND HUMID DAY EXPECTED TODAY WHICH WILL BE THE 6TH CONSECTIVE HUMID DAY SINCE LAST FRIDAY WITH THE ARRIVAL OF ISAACS TROPICAL MOISTURE. WARMED HIGHS A DEGREE OR TWO INTO THE LOW TO MID 90S TODAY AND THIS COMBINED WITH DEWPOINTS GENERALLY IN THE LOWER 70S TO GIVE AFTERNOON HEAT INDICES PEAKING AROUND 100F...TO AS HIGH AS 100-104F IN SW COUNTIES SO JUST BELOW HEAT ADVISORY CRITERIA OF 105F. INCREASED POPS NW AREAS THIS MORNING TO HANDLE MCS OVER EASTERN IA AND INCREASE POPS OVER REST OF CENTRAL IL THIS AFTERNOON AND SE IL BEST CHANCES OF STORMS WILL BE THIS EVENING. WEAK HIGH PRESSURE TO SETTLE INTO IL BY SUNSET THU BRINGING A FAIR AMOUNT OF SUNSHINE THU ALONG WITH LESS HUMID AIR. BUMPED UP HIGHS A DEGREE OR TWO ON THU AS WELL RANGING FROM THE LOWER 80S NW TO NEAR 90F FAR SE IL BY LAWRENCEVILLE. YET ANOTHER FAIRLY STRONG DISTURBANCE MOVES INTO CENTRAL IL LATER THU NIGHT INTO FRI NIGHT LIKELY BRINGING SHOWERS AND MORE THUNDERSTORMS ESPECIALLY FRI AFTERNOON/EVENING. SPC HAS 5% RISK OF SEVERE STORMS SOUTHERN HALF FOR FRI/FRI EVE ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. RAINFALL AMOUNTS BETWEEN A HALF AND THREE QUARTER INCHES WITH LOCAL 1 INCH AMOUNTS POSSIBLE FROM THIS STORM SYSTEM. LONG TERM...SATURDAY THROUGH WEDNESDAY EXTENDED MODELS HAVE TRENDED MORE PROGRESSIVE WITH UPPER LEVEL TROF AND MOST MODELS NO LONGER CUTOFF AN UPPER LEVEL LOW IN THE OHIO VALLEY THIS WEEKEND. SO CONTINUED TREND OF SHIFTING CHANCES OF SHOWERS FURTHER EAST THIS WEEKEND AND LESS CLOUD COVER. CHANCE OF SHOWERS CONTINUES SAT AND HIGHEST POPS IN EASTERN IL. CHANCES OF SHOWERS MAINLY EAST OF CENTRAL/SE IL BY SUNDAY WITH PARTLY TO MOSTLY SUNNY SKIES...MORE CLOUDS NEAR THE INDIANA BORDER. UPPER LEVEL RIDGE OVER THE WESTERN STATES GRADUALLY NOSES INTO IL BY NEXT TUE/WED BRINGING QUIET WEATHER WITH TEMPS MODIFYING FROM WEEKEND HIGHS IN THE LOW TO MID 70S INTO THE UPPER 70S AND LOWER 80S BY TUE/WED. KH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 5, 5:42 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 542 AM CDT WED SEP 5 2012 ILZ027>031-036>038-040>043-047>053-061100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY OCCUR TODAY UNTIL SUNSET. THERE IS A SLIGHT CHANCE OF SEVERE STORMS EARLY THIS MORNING ACROSS THE ILLINOIS RIVER VALLEY...AND ACROSS THE AREA FROM MID AFTERNOON INTO EARLY EVENING. A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT THURSDAY NIGHT THROUGH FRIDAY EVENING. A FEW STORMS COULD BECOME STRONG SOUTH OF I-72 FRIDAY AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NORTHWEST OF THE ILLINOIS RIVER EARLY THIS MORNING...AND ACROSS THE AREA BETWEEN 2 PM AND 8 PM TODAY. ILZ044>046-054>057-061-061100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY FROM MID AFTERNOON INTO MID EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS DURING THAT TIME. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WINDS GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW THUNDERSTORMS COULD BECOME STRONG SOUTH OF I-72 FRIDAY AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 9 PM TODAY. ILZ062-063-066>068-071>073-061100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 542 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS DURING THAT TIME. THE MAIN SEVERE WEATHER THREAT IS DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW STORMS COULD BECOME STRONG FRIDAY AFTERNOON AND EVENING ACROSS SOUTHEAST ILLINOIS WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND 10 PM TODAY. KH
In the hours before
Local storm report, Sep 5, 7:50 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST PRENTICE 39.85N 90.05W
09/05/2012 E50.00 MPH MORGAN IL MESONET
SWOP REPORT
&&
TIMTELocal storm report, Sep 5, 10:01 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
09/05/2012 MORGAN IL MESONET
2 INCH DIAMETER BRANCHES DOWN. SWOP REPORT.
&&
TIMTESpecial weather statement, Sep 5, 10:03 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 AM CDT WED SEP 5 2012
ILZ027>029-051600-
KNOX-PEORIA-STARK-
1003 AM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX...NORTHERN PEORIA
AND STARK COUNTIES UNTIL 1100 AM CDT...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ONEIDA...OR 13 MILES SOUTH OF CAMBRIDGE...
MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALTONA...
VICTORIA...
LA FAYETTE...
WEST JERSEY...
ELMORE...
TOULON...
OTHER LOCATIONS AFFECTED INCLUDE...SNAKE DEN HOLLOW AND DUNCAN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8963 4098 8964 4097 8962 4088 8961
4106 9038 4116 9030 4115 8988 4124 8986
4124 8965
TIME...MOT...LOC 1503Z 286DEG 27KT 4112 9022
BARKERLocal storm report, Sep 5, 10:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM TSTM WND GST HORD 38.88N 88.52W
09/05/2012 E55.00 MPH CLAY IL EMERGENCY MNGR
&&
TIMTELocal storm report, Sep 5, 10:40 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 1 SW WOODSON 39.62N 90.24W
09/05/2012 MORGAN IL MESONET
3 INCH DIAMETER BRANCHES DOWN. SWOP REPORT.
&&
TIMTELocal storm report, Sep 5, 11:00 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG FLORA 38.67N 88.48W
09/05/2012 CLAY IL EMERGENCY MNGR
TREE DOWN ON HOUSE.
&&
TIMTEThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 60 min |
| Sep 5, 5:32 AM CDT | Special Weather Statement | ILX | Knox | 58 min |
| Sep 5, 5:36 AM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 54 min |
| Sep 5, 5:54 AM CDT | Special Weather Statement | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 66 min |
| Sep 5, 5:56 AM CDT | Special Weather Statement | ILX | Lawrence | 34 min |
| Sep 5, 6:38 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 55 min |
| Sep 5, 7:26 AM CDT | Special Weather Statement | ILX | Logan, Menard | 64 min |
| Sep 5, 7:31 AM CDT | Special Weather Statement | ILX | Morgan, Sangamon, Scott | 59 min |
| Sep 5, 7:41 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 34 min |
| Sep 5, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 44 min |
| Sep 5, 9:52 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 38 min |
| Sep 5, 10:03 AM CDT | Special Weather Statement | ILX | Stark | 57 min |
| Sep 5, 10:31 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.